Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding of complete Moore spaces


Author: Geoffrey D. Creede
Journal: Proc. Amer. Math. Soc. 28 (1971), 609-612
MSC: Primary 54.38
DOI: https://doi.org/10.1090/S0002-9939-1971-0275362-0
MathSciNet review: 0275362
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give necessary and sufficient conditions for Moore spaces to be complete in terms of embeddings in bicompact spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.38

Retrieve articles in all journals with MSC: 54.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0275362-0
Keywords: Complete Moore space, development, Wallman compactification, Stone-Čech compactification
Article copyright: © Copyright 1971 American Mathematical Society